MAUDE Adverse Event Report: KONTOUR SUSTAIN; COLLAGEN DENTAL MEMBRANE- PORCINE TYPE I COLLAGEN

KONTOUR SUSTAIN; COLLAGEN DENTAL MEMBRANE- PORCINE TYPE I COLLAGEN
Model Number KRM3040
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the product was used but did not appear to have been resorbed which caused irritation and infection.The area was additionally debrided and the membrane was replaced.

Brand Name
KONTOUR SUSTAIN
Common Device Name
COLLAGEN DENTAL MEMBRANE- PORCINE TYPE I COLLAGEN
MDR Report Key11440252
Report Number2249852-2021-00005
Device Sequence Number3539528
Product Code NPL
UDI-Device Identifier10841307130567
UDI-Public10841307130567
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K110600
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date06/30/2020
Device Model NumberKRM3040
Device Catalogue NumberKRM3040
Device Lot NumberPTM17C1
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/06/2021
Initial Report FDA Received Date03/08/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/30/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;